Should i be concerned? Im not too worried. The chemist cant get my meds until wednesday. Anyone experienced symptoms coming back after just 4 days without meds? Im not used to pills since i was on the depot injection for years up until a couple months ago.
I usually notice it pretty good on day 3. By day 3, I start seeing strangers staring at me, laughing at me, and just being odd to me. By day 7, im in a panic. By probably 2-6 weeks, i can hardly walk anymore. But I take haloperidol and it has a shorter half life I think. I doubt it works like this for everyone.
I notice my symptoms returning on the third day without my meds. My thoughts would start getting jumbled and blurry and I’d start getting voices
I have issues after missing one day
That was enough to get hospitalized the last time I quit. Good luck.
Can you go to the ER before you become psychotic to see if the hospital pharmacy has it in stock?
If i skip one dose of caplyta (only done it once on accident) my sleep is ruined and i have terrible dreams. I took it right when i woke up because with past missed doses of other medications my voices get louder real quick.
@CoCo if things go south i will have to go to hospital to get meds. But hopefully i wont need to. Only a couple more days till i have my meds.
I’m on an injection and I also take APs in pill form. I have forgotten to take them the pills for the last two days. I’m not too concerned because of the injection of invega I receive….i’ll try not to pass out asleep tonight without taking my risperadone tablet. Best wishes to you
I usually can’t sleep the whole night if I miss a dose of my night medicine.